# SDR ASAA9840073

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE ILLUMINATING WITHOUT ANY MOVEMENT OF SWITCH.  RESEATED WIRE IN EMERGENCY LIGHT SWITCH CANNON PLUG AND LIGHTS OPERATED NORMALLY.  (M)
